# SDR VNAA2016011900020

- Difficulty date: January 19, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 28,942 hours, 29,017 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D10015
- Part serial: 2499
- Condition: Failed
- Location: Flap Control Sys
- Part time: 27,659 hours, 27,746 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAIL MESSAGE AT 4000 FT AFTER SELECTING FLAPS 8 DEGREES.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE RT BRAKE AND POSITION SENSOR UNIT AND PERFORMED CHECKS IAW THE AMM.  ACFT RELEASED FOR SERVICE.
